MathSciNet Relay Station
MathSciNet bibliographic data
MR312563 (47 #1120) 60G30 (60G15)
Skorohod, A. V.; Jadrenko, M. Ĭ. Absolute continuity of measures that correspond to homogeneous Gaussian fields. (Russian) Teor. Verojatnost. i Primenen. 18 (1973), 30–43.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement